Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have diarrhea with mucus discharge. What to do?


I am 28 years old. I am facing loose motion problem. This started with diarrhea and now its been more than one month there is no change in situation. I also observe some mucus too in that loose motion. I consulted to a doctor which said its normal to have this after diarrhea. Please suggest what to do. I am bit panic.

Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
As you are having Diarrhea (Loose motions) with mucus , how many frequencies you are having , if it is more than 3-4 motions per day , than you must take medication such as ofloxacin + ornidazole twice a day for 5-7 days and along with sporolac and in diet soft diet and curd with rice,you will get relief from diarrhea and if not than go for stool culture & sensitivity and consult any gastroenterologist for further advise please.good luck & take care.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor